First time user of progesterone cream (Emerita). On the 10th day I noticed very tiny dark skin tags on my stomach.

by Brenda King
(Folsom, CA, USA)

I've been using about 1/2 teaspoon twice a day for the last ten days. This evening I noticed very tiny, dark spots, kind of surrounding my navel area. There are maybe ten of them. I was trying to get relief from hot flashes and now I'm going to need to see a dermatologist.

Has anyone experienced this? I'm having difficulty thinking it is just a coincidence.

Any thoughts would be much appreciated.

Comments for First time user of progesterone cream (Emerita). On the 10th day I noticed very tiny dark skin tags on my stomach.

Click here to add your own comments

Dec 28, 2017
First time user of progesterone cream (Emerita). On the 10th day I noticed very tiny dark skin tags on my stomach.
by: Joy

Hi Brenda

I have not heard of this happening before and I doubt very much if it is the progesterone causing it.

You might want to read the page on Hot Flushes, it really does require more progesterone in the beginning. You would need to use a lot more Emerita to equate for Natpro Progesterone Cream. For example, Emerita contains 900mg of progesterone concentration, whereas Natpro has 2,000mg. Between 400-500mg is need for 4-6 days or until they clear.

Do you know what your vitamin D3 level is? A deficiency reduces the benefits of progesterone, optimal range is between 70-100ng/mL. Co-factors are needed when taking D3.

Please read these pages:

How to use Progesterone Cream - http://www.progesteronetherapy.com/how-to-use-progesterone-cream.html

Hot Flushes - http://www.progesteronetherapy.com/cure-for-hot-flashes.html

Vitamin D3 - http://www.progesterone-info.com/benefits-of-vitamin-d-cholecalciferol.html


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...